PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of procrsmedFormerly medchtJournal of the Royal Society of MedicineProceedings of the Royal Society of Medicine
 
Proc R Soc Med. 1964 February; 57(2): 135–140.
PMCID: PMC1897799

Iatrogenic Neurological Diseases

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (1.2M), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • ARDEN GP. The value of phenylbutazone in orthopaedic conditions. Rheumatism. 1954 Apr;10(2):44–46. [PubMed]
  • BIEHL JP, NIMITZ HJ. Studies on the use of high dose of isoniazid. I. Toxicity studies. Am Rev Tuberc. 1954 Sep;70(3):430–441. [PubMed]
  • BIEHL JP, VILTER RW. Effects of isoniazid on pyridoxine metabolism. J Am Med Assoc. 1954 Dec 25;156(17):1549–1552. [PubMed]
  • DEES SC, McKAY HW., Jr Occurrence of pseudotumor cerebri (benign intracranial hypertension) during treatment of children with asthma by adrenal steroids; report of three cases. Pediatrics. 1959 Jun;23(6):1143–1151. [PubMed]
  • DIXON GJ, ROBERTS GB, TYRRELL WF. The relationship of neuropathy to the treatment of tuberculosis with isoniazid. Scott Med J. 1956 Nov;1(11):350–354. [PubMed]
  • DUBOIS EL. Triamcinolone in the treatment of systemic lupus erythematosus. J Am Med Assoc. 1958 Jul 26;167(13):1590–1599. [PubMed]
  • FRENCH JD, WEST PM, VON AMERONGEN FK, MAGOUN HW. Effects of intracarotid administration of nitrogen mustard on normal brain and brain tumors. J Neurosurg. 1952 Jul;9(4):378–389. [PubMed]
  • FREYBERG RH, BERNTSEN CA, Jr, HELLMAN L. Further experiences with delta 1,9 alpha fluoro, 16 alpha hydroxyhydrocortisone (triamcinolone) in treatment of patients with rheumatoid arthritis. Arthritis Rheum. 1958 Jun;1(3):215–229. [PubMed]
  • GOLDING DN, BEGG TB. Dexamethasone myopathy. Br Med J. 1960 Oct 15;2(5206):1129–1130. [PMC free article] [PubMed]
  • GREER M. Benign intracranial hypertension. II. Following corticosteroid therapy. Neurology. 1963 May;13:439–441. [PubMed]
  • HASEN HB, MOORE TD. Nitrofurantoin: a study in vitro and in vivo in one hundred cases of urinary infection. J Am Med Assoc. 1954 Aug 21;155(17):1470–1473. [PubMed]
  • Hobbs HE, Eadie SP, Somerville F. OCULAR LESIONS AFTER TREATMENT WITH CHLOROQUINE. Br J Ophthalmol. 1961 Apr;45(4):284–297. [PMC free article] [PubMed]
  • HOBBS HE, SORSBY A, FREEDMAN A. Retinopathy following chloroquine therapy. Lancet. 1959 Oct 3;2(7101):478–480. [PubMed]
  • KATZ S. Cycloserine. Practitioner. 1956 Jun;176(1056):676–683. [PubMed]
  • KEEPING JA, SEARLE CW. Optic neuritis following isoniazid therapy. Lancet. 1955 Aug 6;269(6884):278–278. [PubMed]
  • KELLY M. Phenylbutazone (butazolidin); good or evil? Antirheumatic or analgesic? Med J Aust. 1954 Sep 25;2(13):504–507. [PubMed]
  • KENDALL PH, HART MF. Side-effects following triamcinolone. Br Med J. 1959 Mar 14;1(5123):682–685. [PMC free article] [PubMed]
  • LORBER J. Current results in treatment of tuberculous meningitis and miliary tuberculosis. Br Med J. 1956 May 5;1(4974):1009–1011. [PMC free article] [PubMed]
  • MARTIN WJ, CORBIN KB, UTZ DC. Paresthesias during treatment with nitrofurantoin: report of case. Proc Staff Meet Mayo Clin. 1962 May 9;37:288–292. [PubMed]
  • Spillane JD. Retinal Damage from Drugs. Br Med J. 1962 Apr 21;1(5285):a1144–1144. [PMC free article]
  • SUTTON PH, BEATTIE PH. Optic atrophy after administration of isoniazid with P.A.S. Lancet. 1955 Mar 26;268(6865):650–651. [PubMed]
  • TAKAHARA S. Progressive oral gangrene probably due to lack of catalase in the blood (acatalasaemia); report of nine cases. Lancet. 1952 Dec 6;2(6745):1101–1104. [PubMed]
  • VALENTINE GH. Triamcinolone and intracranial hypertension: a side-effect. Lancet. 1959 Apr 25;1(7078):892–892. [PubMed]
  • WILSON W. Toxic amblyopia due to chloramphenicol. Scott Med J. 1962 Feb;7:90–95. [PubMed]
  • WOLFSON S, OLNEY MB. Accidental ingestion of a toxic dose of chlorambucil; report of a case in a child. J Am Med Assoc. 1957 Sep 21;165(3):239–240. [PubMed]

Articles from Proceedings of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press